# SDR FDEA202203300761

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Tie
- Part number: 313T33101155
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 ENGINE PYLON, INBOARD SIDE, INTERNAL SHEAR TIE IS CRACKED JUST FWD OF PANEL   437BR REMOVED & REPLACED SHEAR TIE @ #1 ENGINE PYLON, INBOARD SIDE, INTERNAL JUST FWD   OF PANEL 437BR IAW BAC DWG 313T3310SHEET 95, REVISION - & B767 SRM 51-40-02-0G
